# SDR HALA2011122200606

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,538 hours, 18,578 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Position
- Location: Lt Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT LT FWD ENTRY DOOR,  EICAS AND ENTRY DOORS WARNING LIGHT ILLUMINATED. UPON BEING TUGGED IN LIGHT WENT OUT BY ITSELF.  FOUND LT FWD ENTRY DOOR OPEN SENSOR BINDING.  REPOSITIONED SENSOR.  SECURITY CHECK AND OPS CHECK OK.  OK FOR SERVICE.
